# SDR DALA2019072304400

- Difficulty date: July 21, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 47,900 hours, 21,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5656 LT FWD AND AFT OVERWING EMERGENCY EXIT LIGHTS INOP. CORRECTIVE ACTION: REPLACED FUSE ON EMERGENCY LIGHT POWER SUPPLY. (6015067)
